MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF3838C150TU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Intimal Dissection (1333); Pain (1994)
Date of Event 12/09/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A valiant stent graft system was implanted in a patient for the endovascular treatment of a thoracic aortic ulcer.It was reported that the patient presented emergently approximately two months later with back pain.A ct confirmed a type a retrograde dissection.The physician stated that the cause of the event was device related.The patient has not received treatment.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information: it was noted that the physician considered that the rtad was caused by the device as on pre-angio and ct there was not dissection in the ascending aortic and after implantation of the device in the left carotid area, post-ct showed a dissection at the level of the suprarenal stents extending to the ascending aorta.If information is provided in the future, a supplemental report will be issued.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8172969
Report Number2953200-2018-01690
Device Sequence Number19308466
Product Code MIH
UDI-Device Identifier00643169346956
UDI-Public00643169346956
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/29/2020
Device Model NumberVAMF3838C150TU
Device Catalogue NumberVAMF3838C150TU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/09/2018
Supplement Date Received by Manufacturer01/17/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR